MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML

Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML
Catalog Number DYNJPI500C
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bag was reported to be leaking air.".
 
Additional Manufacturer Narrative
The account reported finding leaking air with the pressureplus infusion bag, 500ml.A sample was received and evaluated by inflating the pressure bag, recording the pressure reading at that time, and then coming back after five hours to record the pressure reading; the pressure readings remained the same (300mmhg).The complaint is not confirmed, and the manufacturer did not find any discrepancies or defects in the production records or retained samples that could've contributed or caused the reported issue.From the evaluation, the device did not lose any air since the pressure gauge provided the same reading before and after the device was kept inflated for five hours.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PRESSUREPLUS INFUSION BAG, 500ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50691703
Report Number1417592-2026-34741
Device Sequence Number5975619
Product Code KZD
UDI-Device Identifier10193489033113
UDI-Public10193489033113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJPI500C
Device Lot Number81725080003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown